MathSciNet Relay Station
MathSciNet bibliographic data
MR641111 (84h:03117) 03E25 (03G30 54B10 54D30)
Johnstone, P. T. Tychonoff's theorem without the axiom of choice. Fund. Math. 113 (1981), no. 1, 21–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement